Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 70, Pages 3877-3884
http://dx.doi.org/10.1155/S0161171204401409

Bounds for total antieigenvalue of a normal operator

1Department of Mathematics, Jhargram Raj College, Vidyasagar University, Jhargram Midnapore, West Bengal 721507, India
2Department of Mathematics, Jadavpur University, Calcutta, West Bengal 700032, India
3Department of Mathematics, The University of Texas – Pan American, 1201 West University Drive, Edinburg, TX 78539, USA
4Department of Mathematics, New Alipore College, University of Calcutta, New Alipore, Calcutta, West Bengal 700053, India

Received 12 January 2004; Revised 22 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sk. M. Hossein, K. C. Das, L. Debnath, and K. Paul, “Bounds for total antieigenvalue of a normal operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 70, pp. 3877-3884, 2004. doi:10.1155/S0161171204401409